Facebook Pixel

hmm ; im confused.

By May 19, 2011 - 4:00pm
Rate This

so my boyfriend and i had dry sex, i think he got some cum on my shorts but if any, a little bit. i took plan b just in case. i got my period as usual when i was supposed to but after my period ive been having alot of discharge, why is this?

Add a Comment2 Comments

alrightyy, thankss.

May 19, 2011 - 7:13pm

Plan B has not been shown to increase or thicken vaginal discharge, but there is about a 15% chance that there will be menstrual changes (heavier or lighter bleeding) or even breakthrough bleeding.
The amount of vaginal discharge varies depending on your hormone levels. An increase can be caused by emotional stress, ovulation,and sexual excitement.If you notice other symptoms like an odor, change in color, itching or burning, then contact your healthcare provider.

May 19, 2011 - 5:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.